Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i3.40
pages 30-46

Numerical Approach to Parametric Identification of Dynamical Systems

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Vagif Maarif oglu Abdullayev
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

SINOPSIS

An approach to numerical solution of the coefficient inverse problems with respect to systems of linear non-autonomous differential equations with ordinary derivatives is proposed. The observations of various kinds are used to identify the coefficients. The approach uses a special transform of the solution of a boundary-value problem relative to the initial linear system of differential equations with nonlocal conditions. The use of this approach enables one to reduce the parametric identification problem to solving the auxiliary boundary value problems with nonlocal conditions and one system of algebraic equations. The approach can be used to solve the coefficient inverse problems, described by partial differential equations, in which the identified coefficients depend only on one variable: time or spatial. Numerical results and their analysis are given.


Articles with similar content:

POLYNOMIAL CHAOS FOR SEMIEXPLICIT DIFFERENTIAL ALGEBRAIC EQUATIONS OF INDEX 1
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 1
Roland Pulch
General Scheme to Obtain Necessary Optimality Conditions for Continuous Optimal Set Partitioning Problems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexandra A. Zhiltsova, Elena M. Kiseleva, Viktoriya A. Stroyeva
Application of Numerical Optimization Methods to the Reduction of Order of the Transfer Function of a Control Object
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
V. E. Zhukovskii, Vladimir I. Gostev
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
A MULTI-FIDELITY STOCHASTIC COLLOCATION METHOD FOR PARABOLIC PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM INPUT DATA
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 3
Maziar Raissi, Padmanabhan Seshaiyer